# SDR UPS97424757

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, ON CLIMBOUT THE NR 4 MAIN DECK CARGO SMOKE DET LIGHT ILLUMINATED MOMENTARILY.  THE LIGHT WAS ACCOMPANIED BY THE MASTER FIRE LIGHTS BELLS AND HORN ACTIVATING MOMENTARILY.  SYSTEM WAS TESTED, OPS NORMAL.  COMMENT NOTED BY MAINT ALL MAIN DECK SMOKE DETECTORS TEST GOOD WITH NO FALSE DETECTIONS.
